# SDR REXA2013062701244

- Difficulty date: June 27, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 14,647 hours, 9,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS INTERNAL CHANNEL CORRODED.  R & R CHANNEL IAW SRM 51-42-06.
